Cookies?
Library Header Image
LSE Research Online LSE Library Services

Generalized supermartingale deflators under limited information

Kardaras, Constantinos (2011) Generalized supermartingale deflators under limited information. Mathematical Finance, 23 (1). pp. 186-197. ISSN 0960-1627

Full text not available from this repository.
Identification Number: 10.1111/j.1467-9965.2011.00484.x

Abstract

We undertake a study of markets from the perspective of a financial agent with limited access to information. The set of wealth processes available to the agent is structured with reasonable economic properties, instead of the usual practice of taking it to consist of stochastic integrals against a semimartingale integrator. We obtain the equivalence of the boundedness in probability of the set of terminal wealth outcomes (which in turn is equivalent to the weak market viability condition of absence of arbitrage of the first kind) with the existence of at least one strictly positive deflator that makes the deflated wealth processes have a generalized supermartingale property.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1111/(IS...
Additional Information: © 2013 Wiley & Sons
Divisions: LSE
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 19 Feb 2013 10:57
Last Modified: 20 Jan 2020 04:30
URI: http://eprints.lse.ac.uk/id/eprint/48742

Actions (login required)

View Item View Item